Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
skamen

Bad Whitehead Breakout with Sun Exposure Post-Accutane

Recommended Posts

I went to the Rally to Restore Sanity on Saturday (was a great time) and stupidly forgot to put sunscreen on. I've been religious with wearing oil-free sunscreen since I've been going through Accutane treatment but completely forgot to wear any during the hours of strong exposure around midday. To give a quick summary; this is my second course of Accutane. I was on for 7 months before and had a remission of around 4 months before going back on for a second course.

During my first course, I broke out very badly from sun exposure. I'm currently at three weeks since ending a 5 month second course of Accutane. During my first course, I never fully cleared until about a month after finishing the course. The last couple of weeks since finishing my second course, I've been getting some breakouts and some whiteheads but nothing too bad. About a day after getting all of the sun exposure on Saturday, I started breaking out in places that I normally don't and have had a LOT of whiteheads on my chin (which is where I tend to breakout).

Have any of you had experiences breaking out from sun exposure while on Accutane? Did you have anything like this happen to you after finishing your course? I'm really worried right now because this is about the time that I started to clear (month or so after finishing the course) with my last course and I'm currently breaking out worse than I did either before or during this course. Is there any reasonable chance that my skin will heal from this sun exposure and continue clearing as should be expected after finishing a course or is there some chance I've seriously messed up this Accutane process. Any experiences, advice or insight would be greatly appreciated.

Thanks

Share this post


Link to post
Share on other sites

Sorry to bump this up again but I'm really curious as to whether others have had bad breakout issues during or shortly after Accutane. My BIG question is whether or not I have screwed up this Accutane course long term from this sun exposure. If I'm going to break out for the next week or so and then clear, I can deal with that. If I've somehow damaged my skin and messed up my pores long term from this sun exposure then I'm not sure what I'm going to do.

I'm just tremendously frustrated at the moment as I'm currently almost a month post-Accutane and I'm breaking out worse than I did either before or during this Accutane course. Urgh...With my last course I cleared about a month after the course but I don't remember things getting worse like they have been during this week. I'm not sure whether to chalk up this breakout up to the sun exposure or the natural course of things after ending the Accutane course.

Thanks!

Share this post


Link to post
Share on other sites

I'm sorry to keep bringing this up but I'm pretty desperate for advice at the moment. I'm now a little more than one month post accutane after my second course. I'm still breaking out pretty badly with 10 or so white heads forming around my chin. My skin is worse now than before I started this second course. As mentioned previously, I thought this might have been caused by the sun exposure I received but it's been more than a week so I had that sun exposure and I'm still breaking out just as I was days after I was in the sun. Could the sun still be effecting me more than a week later?

Has anyone had this experience of breaking out so badly after finishing their course and then improved? With my first course, I broke out throughout the entire course and then until about a month or so after the course but I didn't get worse after ending my course like I currently am. Any insight, suggestions or words on other experiences would be most appreciated. I'm pretty desperate.

Share this post


Link to post
Share on other sites

Anyone?

It's been around a week and half since the sun exposure and more than a month since I finished my Accutane course. I'm starting to think that this breakout can't be attributed to the sun exposure. Can sun exposure on or shortly after Accutane result in a long-term or permanent setback? I keep hoping that my skin is about to turn the corner but it's getting more and more difficult.

Share this post


Link to post
Share on other sites

i am about to finish 8 months of accutane and I got sunburnt probably 6-7 times while on it, but nothing happened pimple wise. Sorry to hear about what is happening to you, maybe it isn't sun related?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×